# SDR P5CA0000181

- Difficulty date: April 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 82,981 hours, 20,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 940 FRAME CRACKED AROUND STRINGER 34R AND VERTICAL POST.  FRAME REPAIRED PER SRM 53-10-04 FIG 52.
